Aug 31, 2009
ok, thanks for the reply. i hope your right. i will not bother you anymore. i swear. im sure you heard that before. i will keep your reply and read it everyday, but i need to get better and i know it will take time, this situation has been going on for a long time and im sure it is going to take time to move on. anyways im writting to say thank you cause i really would like to belive you, but i dont . sadly i wish i could , also i really mean i will not write you anymore, unless i get a poitive elisa , which i dont want. i have a child and my girlfriend wants another kid, but i refuse to have sex. not that you needed to know this, but i want you to know that i will never have unprotected sex again. i really cant even imagine having sex period. take care jon
Response from Dr. Frascino
I wouldn't call this "the end." I've laid out a clear path for you to regain both your physical and psychological well-being. I again urge you to follow that path and consider this the beginning rather than an end.
me again Aug 30, 2009
HELLO AGAIN.. THANKS FOR ANSWERING MY QUESTIONS. MANY OF THEM. WELL I HAVE TO SAY THAT HIV IS MY PROBLEM. WHAT I DONT UNDERSTAND IS THAT THERE IS NO TEST FOR HIV O OR N. THAT IS WHAT I HAVE. I KNOW I TESTED NEGATIVE, AND THAT I AM NEGATIVE FOR HIV 1 AND MOST GROUPS AND SUBTYPES. ANYWAYS WOW, WHAT DO I DO. THIS IS CRAZY, MOST PEOPLE WHO TEST NEGATIVE ARE NEGATIVE AND ARE W.W. I AM NOT. WHAT A NIGHTMARE. DONT KNOW WHAT TO DO. ALL HIV EXPERTS WONT DEAL WITH ME CAUSE THE TEST I TOOK SAID NEGATIVE. SO THERE NEGATIVE THAT DOES NOT MEAN I AM HIV NEGAGITVE WITH O OR N.. I DONT WANT TO GET A CD 4 COUNT AGAIN, CAUSE EVEN IF IT SAYS 200 OR BELOW THAT WONT MEAN ANYTHING. EVEN THOUGH MY ARMS AND LEGS ARE VERY SKINNY, TOP OF ROOF VERY SORE, BUTT RASH THAT WONT GO AWAY, AND SWOLLEN LYMPHNODE UNDER EAR THAT IS BOTHERING ME. WHY WITH THESE SYMPTOMS AND A AEXPOUSRE TO HIV. YES IT WAS WITH A HIV POSITIVE PERSON GAY ALSO. SO THIS I DONT GET. WHAT DO I DO. I HAVE NO INSURANCE.SO I CANT REALLY GO TO DOCTOR. ITS BEEN TWO YEARS, AND MY BODY HAS CHANGED BIG TIME WITH NO MEDS. IM WEAK AS CAN BE, AND GETTING TIRED FROM DEPRESSION AND THE HIV. IS THERE ANY ADVICE YOU CAN GIVE SOMEONE WHO HAD HIV TPYE N OR O AND HAS TAKEN THE ELISA BUT IS NEGATIVE. I CANT BE THE ONLY ONE IN THIS SITUATION. OH AND I DO KNOW THAT HIV O MOST OF THE TIME IS DECTECTED, NOT ME. . REALLY WHAT DOES ONE DO. I COULD OF YAHOO A LONG TIME AGO , BUT WITH MY ARMS LEGS FACE BUTT SORES, . SO ON . NO IM NOT NUTS. I WOULD NOT WANT THIS ON ANYONE. BUT I DONT GET HOW IF SOMEONE IS INFECTED WITH GROUP O OR N. THEN THERE JUST A SHIT OUT OF LUCK. IT DOES NOT MAKE ANY SENCE. I DONT EVEN KNOW WHY I AM WRITTING YOU CAUSE THERE IS NOTHING YOU CAN DO. ONE DOCTOR TOLD ME ALL WE CAN DO IS GO BY THE TEST. THATS FINE, BUT I HAVE NOT BEEN TESTED FOR N OR O. .MY CHROLESTROL HAS ALWAYS BEEN SKY HIGH AND I THINK THAT IS WHY I AM LOSING ALL THE FAT IN MY ARMS AND LEGS. MY BELLY IS BIG. NOW WHAT. TAKE CARE. I WILL GET A DIANOSIS SOMETIME IN THE FUTURE. AND WHEN I DO I WILL WRITE AND TELL YOU THAT IT IS TYPE O OR N. WHAT AM I DOING WRONG. BYE ROBERT. I KNOW THIS EMAIL SOUNDS NUTS, BUT IT IS THE TRUTH. IF I WAS NUTS I WOULD NOT HAVE LOST ALL THE FAT IN MY ARMS AND LEGS. AND BUTT. ALSO MY FACE. THE RASH BETWEEN MY BUTT WONT GO AWAY, AND I HAVE THE LYMPHNODE THAT HURTS UNDER MY EAR. YES IT HURTS.
Response from Dr. Frascino
It's unfortunate you continue to perseverate on a disease that you could not possibly have. Your problem is psychiatric, not virologic. I agree you are clinically depressed. It's unfortunate you are one of the 47 million Americans without health care insurance. (Remember to support Obama's efforts to reform healthcare and make insurance available to all!) What you need is psychotherapy (counseling), not additional, totally unwarranted HIV tests. The best way to regain your physical and mental health is to get the psychiatric/psychological help you so desperately need. Continuing to chase after this an HIV diagnosis despite overwhelming and irrefutable evidence that you are HIV negative will only make your condition worse. The road back to health and happiness is clear. It's up to you if you choose to take it.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.